# SDR IPXA2016092208547

- Difficulty date: August 29, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED L/E SKIN IS CHAFED AT XIS. 717.66 TO 178.  REPAIRED THE RT WING L/E SKIN IAW EA 011-5730-01-A6429. (MAJOR)
